Study of regularized methods of gradient type for irregular operator equations

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)34-42
Число страниц9
ЖурналEurasian Journal of Mathematical and Computer Applications
Том6
Номер выпуска2
СостояниеОпубликовано - 1 янв 2018

Отпечаток

Steepest Descent
Operator Equation
Irregular
Rate of Convergence
Gradient
Estimate

Ключевые слова

    Предметные области ASJC Scopus

    • Information Systems
    • Modelling and Simulation
    • Mathematical Physics
    • Computer Science Applications
    • Computational Mathematics
    • Applied Mathematics

    Предметные области WoS

    • Математика, Междисциплинарные приложения

    Цитировать

    @article{96b67e2043df48d7b1279633cba39681,
    title = "Study of regularized methods of gradient type for irregular operator equations",
    keywords = "Ill-posed problems, Iterative methods, Nonlinear equations, Regularization",
    author = "Chistyakov, {P. A.}",
    year = "2018",
    month = "1",
    day = "1",
    language = "English",
    volume = "6",
    pages = "34--42",
    journal = "Eurasian Journal of Mathematical and Computer Applications",
    issn = "2306-6172",
    publisher = "L.N. Gumilyov Eurasian National University",
    number = "2",

    }

    Study of regularized methods of gradient type for irregular operator equations. / Chistyakov, P. A.

    В: Eurasian Journal of Mathematical and Computer Applications, Том 6, № 2, 01.01.2018, стр. 34-42.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Study of regularized methods of gradient type for irregular operator equations

    AU - Chistyakov, P. A.

    PY - 2018/1/1

    Y1 - 2018/1/1

    KW - Ill-posed problems

    KW - Iterative methods

    KW - Nonlinear equations

    KW - Regularization

    UR - http://www.scopus.com/inward/record.url?scp=85049264675&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000440236300003

    M3 - Article

    VL - 6

    SP - 34

    EP - 42

    JO - Eurasian Journal of Mathematical and Computer Applications

    JF - Eurasian Journal of Mathematical and Computer Applications

    SN - 2306-6172

    IS - 2

    ER -